Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 512157, 9 pages
http://dx.doi.org/10.1155/2014/512157
Research Article

Measurement of Congestion in the Simultaneous Presence of Desirable and Undesirable Outputs

Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran 1477893855, Iran

Received 18 January 2014; Revised 15 March 2014; Accepted 15 March 2014; Published 15 April 2014

Academic Editor: Mohammad Khodabakhshi

Copyright © 2014 H. Zare-Haghighi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Habibe Zare Haghighi, Sajad Adeli, Farhad Hosseinzadeh Lotfi, and Gholam Reza Jahanshahloo, “Revenue congestion: An application of data envelopment analysis,” Journal of Industrial and Management Optimization, vol. 12, no. 4, pp. 1311–1322, 2016. View at Publisher ยท View at Google Scholar